# SDR 2002F00905

- Difficulty date: August 28, 2002
- Submitted: September 19, 2002
- Operation: Air carrier
- Aircraft: N522AT
- Make and model: Boeing 757-23N
- Aircraft serial: 29330
- Aircraft time: 14,118 hours, 4,682 cycles
- Engine: Rroyce RB211535E4
- Engine time: 21,697 hours, 6,634 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Governor
- Part number: FFG022AD
- Part serial: 12309676
- Condition: Inoperative
- Location: Rt Engine
- Part time: 4,953 hours, 1,695 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(SUPP-CLOSED) FLIGHT NUMBER 108. RT EEC AND ENGINE LIMITER INOP LIGHT ILLUMINATED. EICAS MESSAGE "RT ENGINE EEC, RT ENGINE" LIMITER DISPLAYED. AIRCRAFT RETURNED TO GATE. MAINTENANCE REMOVED AND REPLACED THE RT ENGINE FUEL FLOW GOVERNOR PER M.M. 73-21-01. OPS CHECK AND LEAK CHECK GOOD PER M.M. 71-00-00-5 TESTS 1,2,9, AND 10.
